# SDR DALA1243700639

- Difficulty date: July 31, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 80,790 hours, 35,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE DISCOVERED AISLE EMERGENCY EXIT LIGHTS OUT.  REMOVED AND REPLACED BATTERY PACK FOR F/C EXIT LIGHTS.  OPS CHECKED GOOD.
